MAUDE Adverse Event Report: Integra LifeSciences Mansfield CODMAN BACTISEAL CATHETER KIT

Integra LifeSciences Mansfield CODMAN BACTISEAL CATHETER KIT
Catalog Number 823072
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Date of Event 07/02/2026
Type of Reportable Event Malfunction

Brand Name
CODMAN BACTISEAL CATHETER KIT
Common Device Name
Bactiseal
Manufacturer (Section D)
Integra LifeSciences Mansfield
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
Integra LifeSciences Mansfield
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50024260
Report Number3013886523-2026-00178
Device Sequence Number13199482
Product Code JXG
UDI-Device Identifier10381780515616
UDI-Public(01)10381780515616(17)240531(10)7253730
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K233445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number823072
Device Lot Number7253730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient SexMale